# SDR AALA991629

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Stairwell
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN AFT STAIRWELL INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT ASSEMLBY IN AFT STAIRWELL.  YSTEM GROUND CHECKED NORMAL OPERATION.  (M)
